# SDR UALA2008120106699

- Difficulty date: November 29, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 52,112 hours, 9,826 cycles
- Engine: Pwa PW4077
- Engine time: 15,675 hours, 18,674 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Valve
- Part number: 32908145
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D, E

## Discrepancy

CREW REPORTS:  FLIGHT ATTENDANT REPORTED ABNORMAL SOUND FROM ENG 1 DURING START, CREW SHUTDOWN ENG, RESTART WITH SAME RESULTS, NO REPORT OF ANY ABNORMAL ENG PARAMETERS OR EICAS MESSAGES, ENGINE WAS RUN AT 50% N1 WITH ALL PARAMETERS NORMAL.  ACCOMPLISH CHECKS WITH NO DEFECTS FOUND.  T-S AND FOUND APU SURGE VLV BAD.  REPLACED VALVE AND DID SEVERAL ENGINE STARTS, ALL NORMAL.
